# SDR SWIA20240830

- Difficulty date: August 30, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNION SPLICE AT FS 559.00-RBL9  IS CORRODED.  REMOVED CORROSION AT UNION SPLICE AT FS 559.00-RBL9 REF SRM 51-21-06EVALUATED. ORIGINAL THICKNESS UPPER SIDE 0.150" REF STANDAR CMS6798 REV--, MINIMUM THICKNESS MEASURED 0.030", MATERIAL LOSS 0.120" WAS FOUND OUT OF LIMITS REF CRJ200 SRM 53-00-00REPLACED UNION SPLICE AT FS 559.00-RBL9 REO 601R-53-51-686 REV --.  COMPLIED WITH TASK CARD 51-900-1003-SKY.
